首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Cremmer–Gervais cluster structure on SLn
  • 本地全文:下载
  • 作者:Michael Gekhtman ; Michael Shapiro ; Alek Vainshtein
  • 期刊名称:Proceedings of the National Academy of Sciences
  • 印刷版ISSN:0027-8424
  • 电子版ISSN:1091-6490
  • 出版年度:2014
  • 卷号:111
  • 期号:27
  • 页码:9688-9695
  • DOI:10.1073/pnas.1315283111
  • 语种:English
  • 出版社:The National Academy of Sciences of the United States of America
  • 摘要:We study natural cluster structures in the rings of regular functions on simple complex Lie groups and Poisson-Lie structures compatible with these cluster structures. According to our main conjecture, each class in the Belavin-Drinfeld classification of Poisson-Lie structures on [IMG]f1.gif" ALT="Formula" BORDER="0"> corresponds to a cluster structure in [IMG]f2.gif" ALT="Formula" BORDER="0">. We have shown before that this conjecture holds for any [IMG]f1.gif" ALT="Formula" BORDER="0"> in the case of the standard Poisson-Lie structure and for all Belavin-Drinfeld classes in [IMG]f3.gif" ALT="Formula" BORDER="0">, [IMG]f4.gif" ALT="Formula" BORDER="0">. In this paper we establish it for the Cremmer-Gervais Poisson-Lie structure on [IMG]f3.gif" ALT="Formula" BORDER="0">, which is the least similar to the standard one. Besides, we prove that on [IMG]f5.gif" ALT="Formula" BORDER="0"> the cluster algebra and the upper cluster algebra corresponding to the Cremmer-Gervais cluster structure do not coincide, unlike the case of the standard cluster structure. Finally, we show that the positive locus with respect to the Cremmer-Gervais cluster structure is contained in the set of totally positive matrices.
  • 关键词:Poisson–Lie group ; Belavin–Drinfeld triple
国家哲学社会科学文献中心版权所有